MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Babylog VN800; Anaesthesia and pulmonary Ventilation support instrument

Drägerwerk AG & Co. KGaA Babylog VN800; Anaesthesia and pulmonary Ventilation support instrument
Model Number 8422400
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that customer states unit shut off with high pitched alarm while on a patient.No patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed according to the analysis of the logfile at the manufacturer site and onsite examination of the affected device by dräger service technician.Root cause was a faulty pba m48.3.The device reacted like specified and raised the acoustical auxiliary alarm to inform the user about the issue.The pba m48.3 and the sd cards were replaced by the technician which solved the issue.Afterwards the device was tested and confirmed to be operating by manufacturer's specifications.In case of a complete loss of function of the ventilator the safety valve automatically opens to ambient allowing the patient for spontaneous breathing.The secondary acoustic alarm system piezo speaker of the ventilation unit will be activated to alert the user to the situation.This alarm is energized from an independent power source and will last for at least 2 minutes.The number of comparable complaints reported from the field with respect to the determined error pattern is very low and accepted by the product quality board responsible.The results of this investigation of this complaint did not reveal any new or additional risks that have not yet been covered by the ventilator's risk management file.

Brand Name
Babylog VN800
Common Device Name
Anaesthesia and pulmonary Ventilation support instrument
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key23678879
Report Number9611500-2025-00662
Device Sequence Number15698748
Product Code CBK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown